View Single Post
Old 11-28-2011, 04:00 PM   #3
terryblueeyes terryblueeyes is offline
Newbie
(male)
 
Join Date: Nov 2011
Location: england
Posts: 3
terryblueeyes HB User
Re: Blood pressure medications after heart attack

Quote:
Originally Posted by shefa View Post
My name is Anatoly Petrov and I have had a heart attack on 09/21/09/- my middle left ventricle artery was 100% occluded/ after my bare metal stents were clogged, a DES was placed inside those two. Since then I have been having constant CHEST PAIN, back pain, dizziness, nausea and muscle cramps. I am currently on Plavix/75mg/, Aspirin/162mg/, Simvastatin/20 mg/, Lisinopril/10mg/ and Carvedilol/6.25 mg twice a day/. Since I have been having those side effects, with the doctor's approval stopped Lisinopril for a little bit and felt much better- unfortunately my blood pressure went a little up. Then my PCP substitute it for Losartan- have been taking this drug/25 mg/ for a week and feel EXTREMELY dizzy and NAUSEATED/feeling I am going to pass out/- the other side effects almost disappeared/ The cardiologist suggested to cut Carvedilol in half and 3 days ago I started taking 3.125 twice a day instead of 6.25 and my chest pain almost disappeared/. I don't know if Losartan can cause this extreme dizziness and nausea or just switching drugs my body needs more time...? The above mentioned side effects are very bothersome and I don't know if they are from Losartan or...just need time? From your experience: looking for BP medications with good proven record and less side effects? Do I still have to take beta blockers and/or/ ACE inhibitors/ ARB's/ for the rest of my life or there is another alternative- I understand they are very useful after a heart attack but I feel horrible. Statins and Plavix do not give me any trouble so far. Thank you very much for your time and consideration- I do not know who else to contact and have a feeling that my body is shutting off.
hi i had a heart attack, 2 stents in may 2011. i was on beta blockers after 2 weeks i came of them!! after 2 month blood thiners made me ill!! 3 to 4 month had to come off statins as my leg musluls went. went back on statins after legs get better after a week.. week later my legs went bad!! stop taking them.. seen the heart doctor told me to go back on blood thiners which i did 3 weeks later i was ill stop taking blood thinners. seen my doctor and said asprin covers me and the stents.. now im have pros with the high blood presher tablets RAMPRIL.. my breathing at teatime comes shallow and feels like ive got something stuck in my neck.. so im seeing the doctor on the 2nd of december... so since my heart attack im only on asprin and rampril..but had a right 6 to 7 month with the tablets they are not agreeing with me... before i go i walk 30 min a day jym 2 times a week at rehab.. but we all seem to have probs in one way or another but doctors just carry on giving these tablets out like sweets.. cant wait till firday to tell the doctor im not happty and i want a full med to find out why my breathing at night comes on me and its shallow